# SDR HAIHEEA9767

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106600
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT ABOUT 45 DB. WEAK FOR RECEIVER SENSITIVITY AND  POWER SUPPLY BOARD HAS BROKEN PIN.
